Skip to Content

After taking antidepressant for one week, will you still experience the blues and panic?

Responses (1)

pamee 14 Feb 2014

Yes you can feel that way until the antidepressants reach the theraputic level which can take between 4-8 weeks, maybe sooner for some antidepressants.

pamee 14 Feb 2014

You should start to feel a positive difference even before the theraputic level is reached.

Hope you feel better soon.

Looper11 14 Feb 2014

I am telling myself over and over that I will beat this and I feel like a crazy person talking to myself. It has only been 5 days since I started the medicine so I will try to keep getting up in the morning even though I don't want to and going to work. I have three beautiful kids and I'm having a hard time masking it. Please tell me I will laugh again or look forward to the next day?

pamee 14 Feb 2014

Hi Looper,
Yes you will feel better soon and get your life back and be able to laugh once again. You are doing good by making youself get up and go to work. What antidepressant are you taking?

kaismama 14 Feb 2014

I have a cure for people thinking your crazy talking to yourself, get a dog, lolol... that works for laughing too, while you wait for the pills to work.

pamee 14 Feb 2014

I agree, my fur baby is such a good listener lol

Looper11 14 Feb 2014

I am taking 40mg of celexa. I took myself off of it for 8 months and did so well for about 6 months and in the last two months I have gone straight downhill. Really bad. I have lost so much weight! I try to forceyself to eat but I feel like throwing up. It makes feeding my children extremely hard. I pray the Lord will help this medicine miraculously kick in quicker!

pamee 14 Feb 2014

If you don't start feeling better within a couple of weeks I suggest you let your doctor know as it may not be a good med for you this time around. With celexa you should start to feel better soon.

kaw06 15 Feb 2014

I've been in your shoes. You will feel better soon.I know it feels like forever right now, but hang in there,, there is definitely light at the end of the tunnel!

HHT 15 Feb 2014

Omg. I too feel the same. Iven only been on it for 3 days. Ive had more anxiety and panic since I took the first pill. Atleast 3 times more then normal. Im on paroxetine 20mg. Im like you still wondering and anxious about how it will help me when the med kicks in. But as for now I dont like how I feel. It sucks. I have depersonalization then anxiety come then almost panic. I hate it so much. Im also aggitated as well.

Looper11 15 Feb 2014

I'm at work and I hear everyone laughing and having a good time and I can't participate bc I feel so weird. So distant and scared. Will this get better.?

Looper11 15 Feb 2014

Pamee, did you have the feeling of everybody was better than you and you were weak? I feel like this all the time. I don't approach anyone anymore bc I don't know what to say bc my mind is going nuts. I can't remember things either. Like a movie I just watched or a conversation I just had. How do I cope til the meds work? Thanks for your help.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions